MathSciNet Relay Station
MathSciNet bibliographic data
MR1489355 13D03
Sun, Li-Chuan Growth of Betti numbers of modules over generalized Golod rings. J. Algebra 199 (1998), no. 1, 88–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement